# SDR AYKA20240403108

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N107AB
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770341
- Aircraft time: 7,802 hours
- Engine: Cont TSIO360EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 631996
- Condition: Cracked
- Location: Engine Cylinder
- Part time: 922 hours
- Component: Cylinder, Cont
- Component part number: 641370A1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROCKER ARM SHAFT RETAINER CONTINENTAL P/N # 631996. FOUND CRACKED RETAINERS DURING ANNUAL INSPECTION WHILE PERFORMING VISUAL INSPECTION. ORDER REPLACEMENTS. OLD PARTS ARE CAST AND NEW STYLE REPLACEMENT WITH SAME PART NUMBER LOOKS TO BE BILLET.
